# SDR AALA20100412TUL04

- Difficulty date: April 12, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53615
- Aircraft time: 31,142 hours, 14,699 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BNA - INFLIGHT EWR-DFW.  CREW REPORTED RIGHT ENGINE DRIVEN GENERATOR FAILED.  EMERGENCY DECLARED, DIVERTED BNA LANDED WITHOUT INCIDENT.  REPLACED RIGHT ENGINE CONSTANT SPEED DRIVE AND RIGHT GENERATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
